# SDR DALA2020122304228

- Difficulty date: December 21, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 69,623 hours, 28,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT 10-14 RIGHT SIDE EMERGENCY LIGHTS INOPERATIVE.  REMOVED EMERGENCY LIGHT BATTERY PACK, PER B737 AMM 33-51.  REPLACED POWER SUPPLY BATTERY PACK, TEST OK IAW B737 AMM 33-51.
